# SDR AALA201905149017

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 54,627 hours, 22,831 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR WAS VERY HARD TO OPEN. MAINTENANCE LUBED LOCK AND HINGE OF FLIGHT COMPARTMENT DOOR. DOOR OPENS AND CLOSES NORMALLY PER AMM 52-51-01.
